# SDR SIMA20140320004

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 27,106 hours, 22,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT EMERGENCY LIGHT AT ROW 3 INOPERATIVE.  R & R EXIT EMERGENCY LIGHT AT ROW 3, OPERATIONS CHECKED BAD IAW AMM 33-50-13.
